# SDR SWIA200922085

- Difficulty date: May 2, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 13,975 hours, 12,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BULKHEAD GOUGED. (C CHECK)REPAIRED PER REO.
